# SDR DXTA200809193280

- Difficulty date: September 19, 2008
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N643QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605588
- Aircraft time: 3,018 hours, 2,335 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Engine
- Condition: Leaking
- Location: Apu
- Part time: 3,255 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STARTING THE APU WITH BLEEDS ON, SMOKE POURED OUT OF THE OVERHEAD WEMAKS AND FLOOR AREA.  WITH ENGINES STARTED AND APU OFF SMOKE WAS NOT PRESENT.  CONFIRMED THE APU IS THE SOURCE OF THE SMOKE.  PREPARED APU TO BORESCOPE APU BORESCOPE COMPRESSOR INLET, NOTED ENGINE OIL PUDDLED AT COMPRESSOR INLET,  MFG CONTACTED US AND WAS CONDEMING THE APU AND WILL CONTACT OPERATOR TO GET ORDER,   REFER DISC. NR16 FOR APU REPLACEMENT.
